BibTeX record journals/ita/KocabovaMP05

download as .bib file

@article{DBLP:journals/ita/KocabovaMP05,
  author    = {Petra Koc{\'{a}}bov{\'{a}} and
               Zuzana Mas{\'{a}}kov{\'{a}} and
               Edita Pelantov{\'{a}}},
  title     = {Integers with a maximal number of Fibonacci representations},
  journal   = {{ITA}},
  volume    = {39},
  number    = {2},
  pages     = {343--359},
  year      = {2005},
  url       = {https://doi.org/10.1051/ita:2005022},
  doi       = {10.1051/ita:2005022},
  timestamp = {Wed, 14 Jun 2017 20:31:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ita/KocabovaMP05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier